# SDR AALA961524

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 164-197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FORWARD ENTRY CUSP, STATION 164-197.  REPLACED CUSP AND SUPPORT ANGLE.  (M)
